# SDR AALA202301131399

- Difficulty date: November 22, 2022
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 69,270 hours, 31,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320400
- Condition: Corroded
- Location: Frms 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT LEFT PASSENGER / CREW DOOR COUT OUT LOWER SILL BETWEEN FR 66 AND FR 68 AT S23L. REPLACED LOWER SILL PER SRM 51-42-11.
